Journal of Differential Geometry

The structure of compact Ricci-flat Riemannian manifolds

Arthur E. Fischer and Joseph A. Wolf

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 10, Number 2 (1975), 277-288.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214432794

Digital Object Identifier
doi:10.4310/jdg/1214432794

Mathematical Reviews number (MathSciNet)
MR0377759

Zentralblatt MATH identifier
0313.53020

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Fischer, Arthur E.; Wolf, Joseph A. The structure of compact Ricci-flat Riemannian manifolds. J. Differential Geom. 10 (1975), no. 2, 277--288. doi:10.4310/jdg/1214432794. https://projecteuclid.org/euclid.jdg/1214432794


Export citation